# SDR SWIA202506250004

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 21,783 hours, 13,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLANE HAS STRANGE ODOR. ON DEPARTURE FAS CALLED TO REPORT ODOR WAS INTENSIFYING AND A BROWNISH GRAY HAZE WAS IN THE CABIN. LEVELED OFF AT 5000 CALLED BACK THEY SAID IT WAS STARTING TO GO AWAY. AS WE CLIMBED IT BEGAN TO CLEAR. THE ODOR WAS ALWAYS PRESENT DURING THE FLIGHT.  (FLIGHT 5529 - FILED CLOSED)NO 30 DAY HISTORY, PERFORMED OPERATIONAL CHECK OF THE FWD AND AFT LAV SMOKE DETECTORS.  REFERENCE AMM TASK: 26-14-01-700-801-A, NO FAULTS NOTED. COMPLIED WITH TROUBLESHOOTING REFERENCE FIM TASK 21-20-00-810-801-A NO EVIDENCE OF SMOKE OR FIRE DAMAGE FOUND.  NO ABNORMAL SMELL PRESENT WITH PACS RUNNING POWERED BY THE APU.  OK FOR CONTINUED SERVICE.
